Doctor insights on:
How Much Should I Worry About Darkening Of The Skin
Skin Darkening: If you have darkening of the skin under your arms, breasts, groin or any skin fold areas, that is called acanthosis nigricans and is due to elevated insulin. It is a usually due to Insulin resistance or diabetes but can be related to more serious problems. It would be good have your physician check. ...Read more
Sunblock: Sunblock is the cornerstone of management and prevention is the key. Once it has developed there are a variety of bleaching agents that can be used that combine varying proportions of retin-a, hydroquinone, kojic acid and topical steroids. On occasion chemical peels with glycolic acid may also help. Lastly laser resurfacing is an option but not without more risk. See your dermatologist for options. ...Read more
Tea and Skin Color: No, drinking tea or coffee doesn't cause the pigmentation of your skin to change color. The only things that can cause your skin to darken is a tan of course...Your family genetics and some systemic diseases. ...Read more
Does isotretinoin cause irreversible sun damage? Will it cause permanent darkening of skin due to sun exposure?
Not likely: Topical Isotretinoin is well known to cause photosensitivity (easy burning) from bright sun light exposure. This will cause temporary redness and soreness, but not permanent change. Interestingly, Isotretinoin and other so-called retinoid agents have been successfully used for years to actually help reverse chronic sun damage. ...Read more
Should there be any concern about definitive darkening of skin on the lower belly located only on the left side? No pain associated with but has been this way for years.
Can doxycycline cause: facial swelling, skin peeling around fingernails, mild darkening of skin on face? Took for 5 days, then stopped.
Doxycycline: This is a complicated question. Let me guide you to drugs.Com and you can then access Doxycycline and read about it yourself. Facial swelling can be due to allergic reaction. The darkening skin may be due to the sensitivity to sun induced by tetracyclines. Doubt that the skin peeling around fingernails is related, but might be part of an allergic reaction. ...Read more
- Talk to a doctor live online for free
- How much should i worry about seizure?
- How much should i worry about urticaria?
- How much should i worry about alopecia?
- Ask a doctor a question free online
- How much should i worry about bloating?
- How much should i worry about ptosis?
- How much should i worry about amenorrhea?
- How much should i worry about chest pressure?
- Talk to a dermatologist online